A Hadamard type theorem for the space-time.

Frattarolo, Walter

Portugaliae Mathematica (1994)

  • Volume: 51, Issue: 2, page 257-269
  • ISSN: 0032-5155

How to cite


Frattarolo, Walter. "A Hadamard type theorem for the space-time.." Portugaliae Mathematica 51.2 (1994): 257-269. <http://eudml.org/doc/47284>.

author = {Frattarolo, Walter},
journal = {Portugaliae Mathematica},
keywords = {exponential map; static spacetime},
language = {eng},
number = {2},
pages = {257-269},
publisher = {Sociedade Portuguesa de Matematica},
title = {A Hadamard type theorem for the space-time.},
url = {http://eudml.org/doc/47284},
volume = {51},
year = {1994},

AU - Frattarolo, Walter
TI - A Hadamard type theorem for the space-time.
JO - Portugaliae Mathematica
PY - 1994
PB - Sociedade Portuguesa de Matematica
VL - 51
IS - 2
SP - 257
EP - 269
LA - eng
KW - exponential map; static spacetime
UR - http://eudml.org/doc/47284
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.